EconPapers    
Economics at your fingertips  
 

Existence of Positive Solutions for p‐Laplacian Dynamic Equations with Derivative on Time Scales

Jinjun Fan and Liqing Li

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We consider the existence of positive solutions of nonlinear p-Laplacian dynamic equations with derivative on time scales. Applying the Avery‐Peterson fixed point theorem, we obtain at least three positive solutions to the problem. An example is also presented to illustrate the applications of the obtained results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/736583

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:736583

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:736583